Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects and withdrawal hopkins

Posted by demon_child_cin-666 on March 17, 2006, at 11:51:58

In reply to Re: Side effects and withdrawal, posted by hopkins on March 16, 2006, at 16:09:34

I felt that reaction from the Effexor as well, except that I started taking it in the morning and by lunch I couldn't eat, and eating is one of my favourite things to do. I also experienced the dry mouth and weakness, sometimes I had to hold on to the wall to keep from collapsing. For me the insomnia didn't start right away but once it did staying up for 2 or 3 days in a row was no problem. Just remember there is no need to panic, these are all side effects of the medication. You and your doctor will have to figure out a way to let you have a restful nights sleep even if it takes some time. For me the answer was trazadone to help me stay asleep (about 5-6 hrs.) and valium to help me fall asleep. That's just what worked for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:demon_child_cin-666 thread:13781
URL: http://www.dr-bob.org/babble/20060315/msgs/621292.html